# SDR P5CA9800039

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Corroded
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON #12 SPOILE PANEL UPPER SERVICE - LITE CORROSION. REMOVED CORROSION PER SRM 51-10-01.
